×

zbMATH — the first resource for mathematics

Sur les représentations unitaires des groupes de Lie resolubles. (French) Zbl 0138.07302

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] C. CHEVALLEY , On the topological structure of solvable groups (Ann. Math., t. 42, 1941 , p. 668-675). MR 3,36a | Zbl 0025.24301 | JFM 67.0077.02 · Zbl 0025.24301 · doi:10.2307/1969255 · www.emis.de
[2] J. DIXMIER , L’application exponentielle dans les groupes de Lie résolubles (Bull. Soc. math. Fr., t. 85, 1957 , p. 113-121). Numdam | MR 19,1182a | Zbl 0077.25203 · Zbl 0077.25203 · numdam:BSMF_1957__85__113_0 · eudml:86915
[3] J. DIXMIER , Sur les représentations unitaires des groupes de Lie nilpotents , II (Bull. Soc. math. Fr., t. 85, 1957 , p. 325-388). Numdam | MR 20 #1928 | Zbl 0085.10303 · Zbl 0085.10303 · numdam:BSMF_1957__85__325_0 · eudml:86926
[4] J. DIXMIER , Sur les représentations unitaires des groupes de Lie nilpotents , III (Canad. J. Math., vol. 10, 1958 , p. 321-348). MR 20 #1929 | Zbl 0100.32401 · Zbl 0100.32401 · doi:10.4153/CJM-1958-033-5
[5] J. DIXMIER , Sur les représentations unitaires des groupes de Lie nilpotents , IV (Canad. J. Math., vol. 11, 1959 , p. 321-344). MR 21 #5693 | Zbl 0125.06802 · Zbl 0125.06802 · doi:10.4153/CJM-1959-034-8
[6] J. DIXMIER , Sur les représentations unitaires des groupes de Lie résolubles (Math. J. Okayama Univ., vol. 11, 1962 , p. 1-18). MR 26 #5096 | Zbl 0109.34202 · Zbl 0109.34202
[7] A. A. KIRILLOV , Unitarnye predstavlenija nil’potentnykh grupp Li (Uspekhi matematičeskikh Nauk., t. 17, n^\circ 4, 1962 , p. 57-110). MR 25 #5396 | Zbl 0106.25001 · Zbl 0106.25001 · doi:10.1070/rm1962v017n04ABEH004118
[8] G. W. MACKEY , Induced representations of locally compact groups , I (Ann. Math., t. 55, 1952 , p. 101-139). MR 13,434a | Zbl 0046.11601 · Zbl 0046.11601 · doi:10.2307/1969423
[9] G. W. MACKEY , Imprimitivity for representations of locally compact groups (Proc. Nat. Acad. Sc. U. S. A., t. 35, 1949 , p. 537-545). MR 11,158b | Zbl 0035.06901 · Zbl 0035.06901 · doi:10.1073/pnas.35.9.537
[10] F. I. MAUTNER , Unitary representations of locally compact groups , II (Ann. Math., t. 32, 1950 , p. 528-556). MR 12,157d | Zbl 0039.02201 · Zbl 0039.02201 · doi:10.2307/1969431
[11] M. SAITO , Sur certains groupes de Lie résolubles , I (Scientifics papers of the college of general Education, University of Tokyo, t. 7, 1957 , p. 1-11). MR 20 #3931 | Zbl 0078.01804 · Zbl 0078.01804
[12] M. SAITO , Sur certains groupes de Lie résolubles , II Scientifics papers of the college of general Education, University of Tokyo, t. 7, 1957 , p. 157-168). MR 20 #3932 | Zbl 0079.25701 · Zbl 0079.25701
[13] O. TAKENOUCHI , Sur la facteur-représentation des groupes de Lie de type (E) (Math. J. Okayama Univ., t. 7, 1957 , p. 151-161). MR 20 #3933 | Zbl 0080.02302 · Zbl 0080.02302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.